Translator Disclaimer
May 2018 Multivariate approximation in total variation, II: Discrete normal approximation
A. D. Barbour, M. J. Luczak, A. Xia
Ann. Probab. 46(3): 1405-1440 (May 2018). DOI: 10.1214/17-AOP1205

Abstract

The paper applies the theory developed in Part I to the discrete normal approximation in total variation of random vectors in $\mathbb{Z}^{d}$. We illustrate the use of the method for sums of independent integer valued random vectors, and for random vectors exhibiting an exchangeable pair. We conclude with an application to random colourings of regular graphs.

Citation

Download Citation

A. D. Barbour. M. J. Luczak. A. Xia. "Multivariate approximation in total variation, II: Discrete normal approximation." Ann. Probab. 46 (3) 1405 - 1440, May 2018. https://doi.org/10.1214/17-AOP1205

Information

Received: 1 December 2016; Published: May 2018
First available in Project Euclid: 12 April 2018

MathSciNet: MR3785591
zbMATH: 06894777
Digital Object Identifier: 10.1214/17-AOP1205

Subjects:
Primary: 62E17
Secondary: 60C05, 60J27, 62E20

Rights: Copyright © 2018 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.46 • No. 3 • May 2018
Back to Top